| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During onsite inspection of duodenovideoscope, it was found missing adhesive at objective lens and light guide lens.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and during the device evaluation, missing adhesive at objective lens and light guide lens was found.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.Date of event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.